Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 245, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 30, 2017, 10:54 PM EDT for Mercer County, Washington County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2017, 10:54 PM EDT (02:54 UTC)
- Expired
- Jun 30, 2017, 11:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mercer County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.3
The text
As transmitted.
254
WUUS53 KLMK 010254
SVRLMK
KYC167-229-010330-
/O.NEW.KLMK.SV.W.0245.170701T0254Z-170701T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1054 PM EDT FRI JUN 30 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southwestern Mercer County in central Kentucky...
Northeastern Washington County in central Kentucky...
* Until 1130 PM EDT
* At 1054 PM EDT, a severe thunderstorm was located 9 miles north of
Springfield, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Harrodsburg, Willisburg, Tablow, Ebenezer, Dugansville, Talmage,
Cornishville, Mooresville, Polin and Riverview Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3770 8481 3778 8529 3785 8527 3785 8524
3786 8526 3786 8524 3787 8524 3786 8523
3787 8522 3786 8522 3785 8521 3786 8520
3789 8520 3788 8519 3789 8518 3789 8479
TIME...MOT...LOC 0254Z 279DEG 34KT 3783 8521
HAIL...<.75IN
WIND...60MPH
$$
RJS2 follow-up statements
369
WWUS53 KLMK 010312
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1112 PM EDT FRI JUN 30 2017
KYC229-010321-
/O.CAN.KLMK.SV.W.0245.000000T0000Z-170701T0330Z/
Washington KY-
1112 PM EDT FRI JUN 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3770 8481 3770 8483 3773 8502 3780 8501
3783 8501 3785 8500 3788 8503 3789 8503
3789 8479
TIME...MOT...LOC 0311Z 275DEG 39KT 3781 8495
$$
KYC167-010330-
/O.CON.KLMK.SV.W.0245.000000T0000Z-170701T0330Z/
Mercer KY-
1112 PM EDT FRI JUN 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHWESTERN MERCER COUNTY...
At 1111 PM EDT, a severe thunderstorm was located near Harrodsburg,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harrodsburg, Terrapin, Tablow, Ebenezer, Dugansville, Talmage,
Cornishville, Riverview Estates, Bohon and Braxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3770 8481 3770 8483 3773 8502 3780 8501
3783 8501 3785 8500 3788 8503 3789 8503
3789 8479
TIME...MOT...LOC 0311Z 275DEG 39KT 3781 8495
HAIL...<.75IN
WIND...60MPH
$$
RJS501
WWUS53 KLMK 010328
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1128 PM EDT FRI JUN 30 2017
KYC167-010337-
/O.EXP.KLMK.SV.W.0245.000000T0000Z-170701T0330Z/
Mercer KY-
1128 PM EDT FRI JUN 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERCER COUNTY
WILL EXPIRE AT 1130 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3770 8481 3770 8483 3773 8502 3780 8501
3783 8501 3785 8500 3788 8503 3789 8503
3789 8479
TIME...MOT...LOC 0327Z 279DEG 34KT 3779 8480
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:34 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 30, 9:34 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Louisville KY 934 PM EDT Fri Jun 30 2017 ...Forecast Update... Issued at 932 PM EDT Fri Jun 30 2017 Quick update to time the line through the middle portion of the CWA. The line is in an area of upper level divergence, moderate low level moisture transport, and 850 theta-e ridging. Area radars have been showing 40-55kt winds not far off the surface, but those winds have had a difficult time mixing down as the line has been trailing just behind best DCAPE air to the east and weak to moderate low level lapse rates. CIN has been diurnally increasing as well as the sun sets. The line will probably maintain its strength for another hour or so and then weaken as it gets into the Blue Grass. Issued at 650 PM EDT Fri Jun 30 2017 22Z AMDAR sounding toward the west indicated a slight weaker/smaller cap over SDF, but the HRRR/RAP are starting to catch on with their soundings. The trend in the HRRR is still for a majority of the region to get storms this evening/early overnight. Latest radar analysis shows a beefy line coming into Dubois County within the hour, with a trailing outflow boundary slowing trying to get development along it. Still think the worst part of the storm will be closer to the better dynamics in southern Indiana, so will be watching that part of the line to see if it intensifies. Fine tuned the forecast again with this line of convection and to show some clearing/dry rain chances behind it before blending with the previous forecast's morning rain chances. Issued at 500 PM EDT Fri Jun 30 2017 Latest AMDAR sounding indicates the cap is 5-10 degrees stronger in the 600-700 mb range than what the latest RAP is showing. Preliminary GOES-16 low-level water vapor data showing a boundary of moisture moving in from the west that may help to erode some of that cap. Latest HRRR trend is to continue to bring in a line of storms from the west into the Louisville metro in the 8-10 PM range and then weakening eastward toward Lexington in the 11 PM-1 AM range. Have backed off on earlier precip and gone for better chances this evening. Updated forecast out shortly. .Short Term (Now through Saturday Night)... Issued at 300 PM EDT Fri Jun 30 2017 An upper trough and cold front will move through the region tonight. Ahead of these features, a left over MCV was moving east over south central IL this afternoon. Convection that has developed closer to these features and better shear was looking more robust over IL/IN this afternoon. Although bkn cloud cover has limited our instability some, we've still been able to build up 1500-2000 j/kg so far with up to 1300 DCAPE. A mid level cap shows up on AMDAR soundings which is likely limiting our convective development currently. However, as the evening wears on and those better triggers and wind shear to our west moving into the area, would expect to see sct-numerous showers/storms between round 7p-midnight. Still anticipating mainly clusters of multicells which could merge into a bkn line. The main storm threats look to be damaging winds and lightning although marginally severe hail isn't out of the question. After this complex of storms moves through tonight, we should see a relative lull in convection late tonight/early tomorrow morning before potentially another round of convection fires across south central/east central KY along old boundaries tomorrow afternoon. Although there is less confidence in this second round which will depend on where boundaries lay out after the storms tonight, there is potential for a damaging winds/lightning/hail threat again tomorrow where storms occur. Stay abreast of the latest radar and any watches/warnings tonight and tomorrow especially if outdoor activities are planned. Temperatures will remain warm and muggy with highs in the low to mid 80s tomorrow. Lows in the lower 70s tonight will drop back into the 60s tomorrow night. .Long Term (Sunday through Friday)... Issued at 325 PM EDT Fri Jun 30 2017 The pattern will remain active through the next 7 days. While Sunday may be a dry day for most, continued rounds of convection will be possible throughout the coming week as multiple hard to time disturbances move through the Ohio Valley. A cold front passing through Tues/Tues night (the 4th) may provide a better shot at showers/storms to our region. Another front looks to drop south into the region on Sat bringing an enhanced period for convection as well. Outside of several POPs in the 7-day forecast, temps will remain quite warm in the mid to upper 80s for highs. Lows will range through the upper 60s/lower 70s. && .Aviation (00Z TAF Update)... Issued at 706 PM EDT Fri June 30 2017 The main concern at the TAF sites tonight will be the line of storms that is moving in from the west. This line looks to affect SDF around 01-03Z and LEX around 03-05Z. Confidence is lower in it affecting BWG, but will keep it in there as well during the 02-04Z time frame. With the very heavy rain, visibilities are likely to be reduced for a period as the storms move through. Behind the line of storms, clouds should scatter out for a time at all sites. However, the latest guidance then has a MVFR ceiling developing early tomorrow morning at LEX. Another round of showers and storms will move in tomorrow morning at BWG and by mid day at LEX. There is less confidence in storms affecting SDF, so have decided not to mention it in the TAFs there at this time. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........RJS/13 Short Term.....AMS Long Term......AMS Aviation.......EER
Hazardous weather outlook, Jun 30, 3:34 PM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 334 PM EDT Fri Jun 30 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-011945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 334 PM EDT Fri Jun 30 2017 /234 PM CDT Fri Jun 30 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered to numerous storms are possible late this afternoon and evening. The best chance for any strong to severe storms will be over southern Indiana and north central Kentucky. Strong wind gusts and lightning will be the primary threats with some hail possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible on Saturday as a cold front slowly pushes through the region. Brief hail and locally gusty winds will be the main threats from the stronger storms. Scattered storms will be possible next week, including on the Fourth. However the best chance of storms will come on Thursday as a cold front moves through. .SPOTTER INFORMATION STATEMENT... Spotters are welcome to report any strong to severe thunderstorms they encounter. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. AMS
In the hours before
Special weather statement, Jun 30, 9:13 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
913 PM EDT FRI JUN 30 2017
INZ090>092-KYZ025-028>031-010200-
Floyd-Clark-Harrison-Jefferson-Oldham-Bullitt-Meade-Hardin-
913 PM EDT FRI JUN 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HARRISON...
CENTRAL CLARK...FLOYD...OLDHAM...EAST CENTRAL MEADE...JEFFERSON...
NORTH CENTRAL HARDIN AND BULLITT COUNTIES...
At 913 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Providence Town to near Corydon
to Brandenburg. Movement was east at 40 mph.
Winds of 40 to 50 mph and pea size hail are possible with these
storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Shepherdsville, Lyndon, La Grange and Middletown.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3851 8537 3830 8544 3830 8545 3828 8547
3828 8545 3814 8549 3785 8566 3798 8623
3842 8601 3842 8600 3847 8598
TIME...MOT...LOC 0113Z 283DEG 35KT 3839 8597 3819 8605 3800 8617
RJSSpecial weather statement, Jun 30, 9:42 PM EDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Louisville KY 942 PM EDT FRI JUN 30 2017 KYZ024-025-027>029-010215- Grayson-Bullitt-Meade-Hardin-Breckinridge- 942 PM EDT FRI JUN 30 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MEADE... NORTH CENTRAL GRAYSON...CENTRAL HARDIN...SOUTHERN BRECKINRIDGE AND SOUTHWESTERN BULLITT COUNTIES... At 941 PM EDT/841 PM CDT/, radar indicated strong thunderstorms were located along a line extending from 11 miles southeast of Brandenburg to near Hardinsburg. Movement was east at 30 mph. Wind gusts 40 to 50 mph are possible with these storms. Locations impacted include... Hardinsburg, Radcliff, Vine Grove, Lebanon Junction, Irvington, Muldraugh, Ekron, Mcquady, Dyer and Se Ree. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3786 8571 3753 8634 3770 8657 3796 8613 TIME...MOT...LOC 0141Z 279DEG 26KT 3793 8598 3771 8645 EER
Special weather statement, Jun 30, 9:55 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Louisville KY
955 PM EDT FRI JUN 30 2017
KYZ029>031-034-038-045-010230-
Jefferson-Oldham-Shelby-Bullitt-Spencer-Nelson-
955 PM EDT FRI JUN 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...SOUTHERN
OLDHAM...CENTRAL SHELBY...NORTHWESTERN NELSON...EASTERN JEFFERSON AND
BULLITT COUNTIES...
At 954 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Brownsboro Farm to near Woodland Hills to
near Pioneer Village to 10 miles southwest of Shepherdsville.
Movement was east at 40 mph.
Winds of 40 to 50 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Shelbyville,
Bardstown, Shepherdsville, Lyndon, La Grange and Middletown.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3836 8528 3836 8526 3823 8511 3809 8515
3779 8546 3786 8582 3789 8584 3789 8581
3792 8583 3807 8568 3820 8560 3831 8567
3837 8564 3841 8533
TIME...MOT...LOC 0154Z 270DEG 34KT 3830 8560 3821 8553 3808 8561 3787
8586
RJSSpecial weather statement, Jun 30, 10:03 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Louisville KY
903 PM CDT FRI JUN 30 2017
KYZ026-027-061-010230-
Grayson-Butler-Ohio-
903 PM CDT FRI JUN 30 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER...
SOUTHWESTERN GRAYSON AND SOUTHEASTERN OHIO COUNTIES...
At 903 PM CDT, a strong thunderstorm was located 9 miles east of
Hartford, moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Leitchfield, Casey, Lee, Beaver Dam, Caneyville, Steff, Aberdeen,
Eden, Flint Springs and Do Stop.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3755 8676 3751 8630 3732 8642 3732 8647
3728 8645 3719 8651 3733 8692
TIME...MOT...LOC 0203Z 283DEG 27KT 3742 8673
RJSSpecial weather statement, Jun 30, 10:15 PM EDT, 39 minutes before
Special Weather Statement National Weather Service Louisville KY 1015 PM EDT FRI JUN 30 2017 KYZ028-029-045-053-010230- Bullitt-Nelson-Hardin-Larue- 1015 PM EDT FRI JUN 30 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NELSON...NORTH CENTRAL LARUE...EAST CENTRAL HARDIN AND SOUTH CENTRAL BULLITT COUNTIES... At 1014 PM EDT, a strong thunderstorm was located 9 miles northeast of Elizabethtown, moving southeast at 25 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Elizabethtown, Bardstown, Lebanon Junction, New Haven, Lyons, Gethsemane, Athertonville, Blue Gap, Bellwood and Culvertown. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3773 8589 3786 8577 3780 8543 3759 8557 TIME...MOT...LOC 0214Z 294DEG 23KT 3779 8574 RJS
Special weather statement, Jun 30, 10:27 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
1027 PM EDT FRI JUN 30 2017
KYZ028-033>035-038-039-045-046-053-010315-
Shelby-Henry-Franklin-Spencer-Washington-Nelson-Hardin-Larue-
Anderson-
1027 PM EDT FRI JUN 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...SHELBY...
NELSON...ANDERSON...NORTH CENTRAL LARUE...SOUTHEASTERN HENRY...
NORTHWESTERN WASHINGTON...EAST CENTRAL HARDIN AND FRANKLIN
COUNTIES...
At 1027 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of New Castle to near
Shelbyville to near Bardstown to 9 miles east of Elizabethtown.
Movement was east at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Frankfort, Shelbyville, Bardstown, Lawrenceburg, Taylorsville,
Eminence, Bloomfield, Pleasureville, Yoder and Wayside.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3843 8492 3842 8488 3838 8490 3836 8487
3835 8474 3823 8473 3814 8487 3809 8487
3796 8500 3771 8531 3771 8538 3773 8540
3770 8543 3768 8582 3786 8558 3819 8524
3839 8525 3845 8496 3843 8495 3846 8491
TIME...MOT...LOC 0227Z 262DEG 29KT 3833 8519 3820 8517 3788 8552 3774
8570
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:41 PM EDT | Special Weather Statement | LMK | Hancock, Meade | 34 min |
| Jun 30, 9:12 PM EDT | Special Weather Statement | LMK | Breckinridge | 33 min |
| Jun 30, 9:13 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Oldham | 47 min |
| Jun 30, 9:18 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 27 min |
| Jun 30, 9:42 PM EDT | Special Weather Statement | LMK | Breckinridge | 33 min |
| Jun 30, 9:55 PM EDT | Special Weather Statement | LMK | Bullitt, Nelson, Shelby, Spencer | 35 min |
| Jun 30, 10:03 PM EDT | Special Weather Statement | LMK | Grayson | 27 min |
| Jun 30, 10:15 PM EDT | Special Weather Statement | LMK | Nelson | 15 min |
| Jun 30, 10:27 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Nelson, Shelby, Spencer | 48 min |
| Jun 30, 11:27 PM EDT | Special Weather Statement | LMK | Jessamine | 18 min |
| Jun 30, 11:46 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Jessamine, Madison | 44 min |
| Jul 1, 2:35 PM EDT | Special Weather Statement | LMK | Warren | 25 min |
| Jul 1, 3:04 PM EDT | Special Weather Statement | LMK | Allen | 26 min |
| Jul 1, 3:07 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Warren | 23 min |
| Jul 1, 3:12 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Logan, Monroe, Simpson, Warren | 3 hr |
| Jul 1, 3:18 PM EDT | Special Weather Statement | LMK | Simpson | 27 min |
| Jul 1, 3:43 PM EDT | Special Weather Statement | LMK | Allen | 47 min |
| Jul 1, 3:46 PM EDT | Special Weather Statement | LMK | Logan, Simpson | 29 min |
| Jul 1, 3:55 PM EDT | Special Weather Statement | LMK | Metcalfe | 35 min |
| Jul 1, 4:17 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 28 min |
| Jul 1, 4:50 PM EDT | Special Weather Statement | LMK | Breckinridge | 40 min |
| Jul 1, 5:17 PM EDT | Special Weather Statement | LMK | Shelby | 43 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.